How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29272
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have a red rash on the end of my penis.i have used the thrush

Customer Question

I have a red rash on the end of my penis.i have used the thrush cream. As soon as I stop using it. It comes back. Are you able to supply me with a prescription to treat this.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.This is likely an eczema since it keeps on coming back. You can try over the counter steroid cream. Hydrocortisone 1% twice daily for 10 days should work.Prescription is not needed. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for asking further questions!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 1 year ago.
I have used over the counter treatment they don't work
Expert:  Dr Basu replied 1 year ago.
Ok in that case you should see your doctor for ac clinical evaluation. This can be a different issue all together like a premalignant condition. Best wishes